Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1986, Volume 25, Number 3, Pages 292–314 (Mi al1942)  

Some modifications of iterated Kleene computability

E. G. Nikiforova


Full text: PDF file (8616 kB)

Bibliographic databases:
UDC: 517.11:518.5
Received: 27.09.1985

Citation: E. G. Nikiforova, “Some modifications of iterated Kleene computability”, Algebra Logika, 25:3 (1986), 292–314

Citation in format AMSBIB
\Bibitem{Nik86}
\by E.~G.~Nikiforova
\paper Some modifications of iterated Kleene computability
\jour Algebra Logika
\yr 1986
\vol 25
\issue 3
\pages 292--314
\mathnet{http://mi.mathnet.ru/al1942}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=903119}


Linking options:
  • http://mi.mathnet.ru/eng/al1942
  • http://mi.mathnet.ru/eng/al/v25/i3/p292

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:11
    Full text:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021